OPEN BOOK DECOMPOSITIONS OF LINKS OF SIMPLE SURFACE SINGULARITIES


BHUPAL M. L.

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.20, no.12, pp.1527-1545, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 12
  • Publication Date: 2009
  • Doi Number: 10.1142/s0129167x09005868
  • Journal Name: INTERNATIONAL JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1527-1545
  • Keywords: Contact structures, Milnor fillable, singularity links, simple singularities, open book decompositions, monodromy

Abstract

We describe open book decompositions of links of simple surface singularities that support the corresponding unique Milnor fillable contact structures. The open books we describe are isotopic to Milnor open books.